stellakitty Posted October 28, 2003 Report Share Posted October 28, 2003 My daughter's cardiologist want her to redo the tilt table due to all of this "siezure" type of activity she was having. Last Tuesday, she stopped all meds (Florinef & Toprol) and she did the test yesterday. At a 70 degree tilt her bp actually went up, at one point to 160/103, her pulse was erractic, varing from 98to 180. Her hand and feet turned purple and swelled, she had alot of tremor activity. She did not pass out.Now she is upset because she thinks her new cardiologist is gonna say she's making up the dizzy all the time stuff, and since she "passed" this TTT no one is ever going to figure her out. I think she wasn't off of the meds long enough. Anyone?ThanksAngie Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.